• entries
  • comments
  • views

When Do I Get A Break

Sign in to follow this  
Followers 0

Entry posted


I have been on Metformin for three weeks now and I just don't feel like it is helping at all. If anything I feel like it is making my skin worse - it feels oily and disgusting I have smaller spots all over my face where I don't usually get any and my acne is red flared faded and disgusting. I can't handle looking in a mirror. I don't recognise myself. I'm teary and depressed. I don't want to go out or see people. I keep trying to put things into perspective to make myself feel better but I can't seem to do it. I have dreams about waking up and seeing my skin smooth and clear again. After two courses of Roaccutane I feel like this is so unfair, which sounds childish but I just feel like I'm owed a fucking break for once. I need help.
There is no way I'd go on accutane again. For me, it obviously doesn't work as the route of my problem is hormonal.

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now